# SDR USAA2009091192489

- Difficulty date: July 26, 2009
- Submitted: September 12, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684107
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CRACK ON FRAME WEB AT BS 303.9, S16L.  REPAIRED FRAME WEB AT BS 303.9, S16L IAW US AIRWAYS ENGINEERING JOB CARD M1L53001.
